Weight | 0.1 kg |
---|---|
Dimensions | 10 × 10 × 2.5 cm |
Sudafed Mucus Relief Triple Action Cold & Flu Tablets – 16 tablets
£6.39
Sudafed Mucus Relief Triple Action Cold & Flu Tablets, help relieve the symptoms associated with colds and flu, including aches and pain, headaches, blocked nose and sore throat, chills and chesty coughs.
In stock
Description
Sudafed Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms associated with colds and flu, including aches and pain, headaches, blocked nose and sore throat, chills and chesty coughs.
The details on this website are a summary only, for full details please refer to the manufactures for full product details.Directions
Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.
Do not give to children under 12 years old
Do not exceed the stated dose
Warnings
WARNING: Do not exceed the stated dose. If symptoms persist consult your doctor.
CONTAINS PARACETAMOL: Do not take with any other parcetamol – containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
If you are taking medication or are under medical care, consult your doctor before using this medicine. Do not take with other flu, cold or decongestant products.
Do not use tablets after the date shown on the pack.
You must be 16+ to purchase this item. Always read the label and leaflet with product. Please ask for advice if in doubt before purchase.
This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Keep all medicines out of the reach of children.Additional ID / age checks may be required for medicines.
Warning: do not exceed the stated dose
Keep all medicines out of sight and reach of children
Store below 25°C in a dry place
Ingredients
Paracetamol 500 mg, caffeine 25 mg and phenylephrine hydrochloride 6.1 mg
This is not a full list- Please contact the manufactures for the full up to date list of all ingrediants